Publication
Title
Backlund transformations and exact solutions for self-dual SU(3) Yang-Mills fields
Author
Abstract
The (constrained) canonical reduction of four-dimensional self-dual Yang-Mills theories to two-dimensional 2D sine-Gordon and Liouville's theory are considered. The Backlund-transformations (BTs) are implemented to obtain new classes of exact solutions for the reduced 2D sine-Gordon and Liouville's models.
Language
English
Source (journal)
Il nuovo cimento : B / Società italiana di fisica. - Bologna, 1965 - 1971
RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
Publication
Bologna : 1999
ISSN
0369-3554
Volume/pages
114:1(1999), p. 1-9
ISI
000078874300001
UAntwerpen
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 12.07.2012
Last edited 23.04.2017